# SDR SWAA2021021121247

- Difficulty date: October 6, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT FWD CARGO BAY BS420 - BS440 RBL23 WL157. / REMOVED AND REPLACED FWD CARGO BAY FWD SHIELD ASSY PER SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 AND DWG 143A0080
